Analogous characterizations of finite and isolated sets

Notre Dame Journal of Formal Logic 13 (4):551-555 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093890720
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,781
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
The Ordertype of Β-R.E. Sets.Klaus Sutner - 1990 - Journal of Symbolic Logic 55 (2):573-576.
First-Order Gödel Logics.Richard Zach, Matthias Baaz & Norbert Preining - 2007 - Annals of Pure and Applied Logic 147 (1):23-47.
Expansion and Contraction of Finite States.Allard Tamminga - 2004 - Studia Logica 76 (3):427-442.
The First-Order Structure of Weakly Dedekind-Finite Sets.A. C. Walczak-Typke - 2005 - Journal of Symbolic Logic 70 (4):1161 - 1170.
Classifying ℵ0-Categorical Theories.George Weaver - 1988 - Studia Logica 47 (4):327 - 345.
Sets and Point-Sets: Five Grades of Set-Theoretic Involvement in Geometry.John P. Burgess - 1988 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1988:456 - 463.
Monadic Fuzzy Predicate Logics.Petr Hájek - 2002 - Studia Logica 71 (2):165-175.
Hereditary Undecidability of Some Theories of Finite Structures.Ross Willard - 1994 - Journal of Symbolic Logic 59 (4):1254-1262.
Finite Powers of Strong Measure Zero Sets.Marion Scheepers - 1999 - Journal of Symbolic Logic 64 (3):1295-1306.
On Subcreative Sets and S-Reducibility.John T. Gill Iii & Paul H. Morris - 1974 - Journal of Symbolic Logic 39 (4):669 - 677.
Finite Mathematics.Shaughan Lavine - 1995 - Synthese 103 (3):389 - 420.
Added to PP index
2010-08-24

Total downloads
3 ( #721,080 of 2,199,753 )

Recent downloads (6 months)
1 ( #300,206 of 2,199,753 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature